# SDR SWAA2020061889026

- Difficulty date: June 3, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7530182
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD TO FLOOR SUPPORT HAS AREA'S OF CORROSION AT STA 947.5; RBL 6-20; WL183. (MARKED) / AFT CARGO COMPARTMENT AFT BULKHEAD TO FLOOR SUPPORT STA 947.5 WL 183 FOUND TO BE OUT OF LIMITS DUE TO NO STATEMENT IN SRM; REMOVED DAMAGED BULKHEAD SUPPORT & INSTALLED NEW BULKHEAD TO FLOOR SUPPORT P/N 7530182 IAW SRM 51-40-02-0G-0; DWG 149A8117.
